# SDR AALA201709189044

- Difficulty date: September 16, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 71,726 hours, 8,504 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: 285W0955102
- Part serial: D06745
- Condition: No Test
- Location: Door Assist
- Part time: 35,620 hours, 4,009 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER ASSIST SYSTEM BATTERY AT THE R2 DOOR IS INOPERATIVE.  REMOVED AND REPLACED EPAS BATTERY IAW AMM 52-11-20.  OPS CHECKED GOOD.
